Pins & needles in lower legs & ankles

Hi All, Just wondering if anyone else is having pins & needles (almost a burning feeling) in your lower legs and ankles. I experience it constantly. I'm hoping it is due to the steroids and that it will go away when I get to stop taking them. I have AIH/PBC Overlap. Wondering if anyone else has experienced this and if you determined the cause. Thanks!

3 Replies

oldestnewest
  • Morning I too have pins and needles in right leg and foot but it is from my back I have stennosis of the vertebrae. Is your back ok ? might not be your pain killers x gins

  • I have had some lower back issues through the years, but the pins and needles didn't start until I started the meds. - so, I was thinking (hoping) it was a side effect.

  • I have pins and needles as well as numbness and skin burning with red rash all on my feet.

    Been diagnosed with Peripheral Neuopathy.

You may also like...